Please Help Is It Possible

5 Replies
Liza - November 8

this is my second month on the pill....but my period was late and it was all brown discharge instead of the normal red flow....also i've been getting frequent headaches and yesterday i even threw up a few times, but i dont have the flu or anything. even though my "period" is over i still have cramps that feel like i should be about to start again. Please help!! What does it sound like to you guys?? is it possible?

 

Jessica - November 8

I say wait a few days and take a test. But it sounds to me like it's just your body getting used to the pills. Good luck!!!

 

Liza - November 8

no one else can help me?

 

grace - November 8

i have had something close to the same thing happen to me, i asked my doc and she said it was the body's way of releasing old blood built up from other menstrual cycles. im not sure about the throwing up, but i got headaches as well.

 

Kate - November 8

I would probably take a test for sure

 

Keely - November 8

Take a pregnancy test to be sure. :) Good luck

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?